MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? EL ICD DR; Implantable cardioverter defibrillator (ICD)
Model Number D153
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) and requested assistance with programming this implantable cardioverter defibrillator (icd) into magnetic resonance imaging (mri) protection mode.Ts reviewed the device settings and confirmed that the icd was not approved of mri due to non-boston scientific leads.Ts also noted the non-boston scientific right atrial (ra) lead exhibited consistent high out of range pacing impedance measurements.Ts advised if mri scan is performed it would be considered to be off label.The hcp noted the consistent high out of range pacing impedance measurements is known by physician and an off label order was sent.Ts assisted with programming the mri protection mode on.Later on, the mri protection mode was programmed off and device was evaluated and found to be operating as expected.No adverse patient effects were reported.This icd and non-boston scientific ra lead remain in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
DYNAGEN? EL ICD DR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25820985
Report Number2124215-2026-37897
Device Sequence Number21435457
Product Code LWS
UDI-Device Identifier00802526534829
UDI-Public(01)00802526534829(17)180125
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2018
Device Model NumberD153
Device Catalogue NumberD153
Device Lot Number203418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured02/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale